# SDR SWAA2021122046837

- Difficulty date: November 23, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR SUPPORT ANGLE LOCATED BETWEEN ORSS 281 AND ORSS 328 AT LT WING ; 2021-546062 / [01] REPLACED REAR SPAR SUPPORT ANGLE LOCATED BETWEEN ORSS 281 AND ORSS 328 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 DRAWING # 115A3712 REV -; [02] REPLACED REAR SPAR SUPPORT ANGLE LOCATED BETWEEN ORSS 281 AND ORSS 328 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 DRAWING # 115A3712 REV -
